Thallium poisoning: One additional and unexpected risk of heroin abuse

Afshari, R. and Mégarbane, B. and Zavar, A. (2012) Thallium poisoning: One additional and unexpected risk of heroin abuse. Clinical Toxicology, 50 (8). pp. 791-792.

[img] Text
Thallium poisoning one additional and unexpected risk of heroin abuse (1).pdf

Download (257kB)
Item Type: Article
Additional Information: Cited By :13 Export Date: 16 February 2020 Correspondence Address: Zavar, A.; Addiction Research Centre, Mashhad University of Medical Sciences, Imam Reza Hospital, Ibn-e-Sina Street, Mashhad, 91735-348, Iran; email: Zavara1@mums.ac.ir
Uncontrolled Keywords: methadone thallium adult case report clinical feature drug intoxication female heroin dependence human Iran letter male methadone treatment outcome assessment paresthesia self injection toxicity testing urinalysis walking difficulty Drug Contamination Heroin Humans Young Adult
Subjects: QV pharmacology
Divisions: Mashhad University of Medical Sciences
Depositing User: mr lib5 lib5
Date Deposited: 03 May 2020 06:38
Last Modified: 03 May 2020 06:38
URI: http://eprints.mums.ac.ir/id/eprint/18731

Actions (login required)

View Item View Item